# SDR CALA2025061805675

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 75752509
- Condition: Corroded
- Location: Rh Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WINGLET ADAPTER PLUG T/E TOP SKIN INBD AREA WITH CORROSION.   REPAIR ACCOMPLISHED PER EC/RA 5730-03596 AND VTMAE EA 5753-13-A3 935 REV - LP: 5221586
